# SDR SWAA2023061356215

- Difficulty date: June 6, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN ROW 13 R/S EMERGENCY LIGHT ON OVERHEAD BIN IS INOP.<[01] REPLACED AREA LIGHT ROW 13 RH SIDE PER REF. AMM 33-51-03-960-801. TEST FOUND NORMAL.;[02] VERIFIED LIGHT REPLACEMENT.
